Alert archive / Texas / Special Weather Statements in 2018
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Mar 28, 2018, 9:13 PM CDT for Hays County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 9:13 PM CDT (02:13 UTC)
- Expired
- Mar 28, 2018, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
County Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:38 PM CDT | HAIL 0.5 | 1 S Hays, TX | HALF INCH DIAMETER HAIL REPORTED IN BUDA NEAR THE INTERSECTION OF 967 AND 1626. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.2 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2587 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
237
WWUS84 KEWX 290213
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT WED MAR 28 2018
TXZ191-290245-
Hays TX-
913 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 945 PM
CDT...
At 912 PM CDT, Doppler radar was tracking a strong thunderstorm
southeast of Wimberley, moving northeast at 45 mph.
Pea to dime size hail will be possible with this storm.
Locations impacted include...
Kyle, Buda, Dripping Springs, Wimberley, Bear Creek, Mountain City,
Hays and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3011 9783 3005 9775 2986 9803 2993 9811
3022 9798
TIME...MOT...LOC 0212Z 211DEG 38KT 2995 9801
$$
ALLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:05 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 28, 7:05 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 705 PM CDT Wed Mar 28 2018 .AVIATION.../00Z TAF CYCLE/ Main aviation impact focus will be on another round of TSRA expected to develop across the Coastal Plains of Texas from 02-07Z near KVCT. Most of this activity should remain just east and KSAT/KSSF but some isolated to scattered TSRA could shift across these two sites. KAUS should be too far north and west for the activity but will monitor trends through the evening. Given the saturated conditions over the past 24 hours, ground fog appears probable 10-14Z Thursday for KAUS/KSAT/KSSF. Have brought visibilities down to 2-4SM for now but they could be adjusted lower on the 06Z TAF package. All TSRA activity will exit the region east by 09Z. VFR conditions will prevail after 15-16Z with the low fog/ceilings mixing out. Surface winds will be from the north to northeast and then become more westerly through Thursday. Some gusts at KDRT could reach into the low 20 knot range. && .PREV DISCUSSION... /ISSUED 655 PM CDT Wed Mar 28 2018/ EVENING UPDATE... Overall, the forecast looks on track from earlier this afternoon and no major changes anticipated. Did update hourly grids to match better with observations, and included iso PoPs for the west as some isolated, yet elevated storms have developed on the Mexican side of the Rio Grande. Taking a look at the next 12 hours, we are still awaiting the final few pulses from the parent upper low that has resulted in our wet last 24 hours. The difference this evening is the location of the boundary to provide ample low level lifting to tap into surface based parcels. As of now, SPC mesoanalysis shows the bulk of the convergence associated with this boundary just to the southeast of our shared border with CRP (near Victoria). At the 850 mb level, everything west and north of that boundary is westerly or southwesterly, much less favorable orientations for deep moisture convergence. However, the upper level energy should produce enough lift to tap into the instability in this area regardless. So, it makes sense that the latest hi-res suite produces a few more rounds of showers and thunderstorms, coincident with each round of upper level energy, with the best chance for heavy rainfall, hail and possibly strong straight line winds for our southeastern most zones, Lavaca, Karnes, and Dewitt counties and to a lesser extent Wilson, Gonzales, and Fayette counties. Farther west and north will have much less chance given the aforementioned 850 mb flow. Therefore, have increased QPF potential for our extreme southeastern zones a bit, but with FFG values in these locations still above 5 inches and largely missing out on the rainfall of the last 24 hours, there doesn't appear to be a need for a Flash Flood Watch extension and thus will allow this to expire at 7PM as scheduled. However, we will continue to highlight the possibility for strong storms and heavy rainfall in the HWO, social media, and other public products. PREV DISCUSSION... /ISSUED 257 PM CDT Wed Mar 28 2018/ SHORT TERM (Tonight through Thursday Night)... SPC upper air analysis from this morning showed an upper level trough across the southwestern US into northern Mexico. Strong mid level southwesterly flow was in place across south central Texas with strong positive vorticity advection yielding widespread forcing for ascent. This, paired with the surface outflow boundary and cold front draped northeast to southwest across the region, was the catalyst for the periods of showers and thunderstorms beginning last night and continuing into this afternoon. The cold front will continue to slowly move off to the southeast toward the Gulf Coast throughout the remainder of the afternoon and evening hours. Most shower and thunderstorm activity should be relegated to the eastern counties for the rest of the afternoon. However, some additional redevelopment of showers and storms are possible later this evening for areas east of Interstate 35 as the trough axis and accompanying vorticity maximum swings through south central Texas. The flash flood watch has been cancelled for the Interstate 35 corridor and Hill Country counties, but remains in effect until 7 pm tonight for our eastern counties of the Texas coastal plains. High resolution models indicate maybe an additional inch of rain is possible for this area with isolated pockets up to two inches. Models project that the trough axis will be completely east of the region by early Thursday morning, at which point any chances for showers and storms will cease. Skies will begin clearing from west to east on Thursday morning, with sunny skies prevailing for all of south central Texas by Thursday afternoon and highs reaching the 80s. Thursday night will be mostly clear with lows near seasonal normals. LONG TERM (Friday through Wednesday)... West northwesterly zonal flow takes control over the region for the rest of the week and continuing into the weekend. Fair skies and dry conditions can be expected. Friday will be a bit cooler, with highs only reaching the 70s for the vast majority of the region with winds out of the northeast. Winds shift back to the south/southeast by Saturday, warming temperatures back up to the 80s and increasing dew points. Moisture increases further on Easter Sunday, bringing some clouds back to the area, but no rain is expected, with high temperatures remaining in the 80s. Models are in disagreement on Monday. The ECMWF takes a cold front south through the region early Monday morning while the GFS stalls the front well to our north. WPC seems to side with the Euro as their frontal forecast depicts the cold front across south Texas at 7 am Monday morning. If the GFS is correct, temperatures will be warmer with winds remaining out of the southeast. If the Euro is correct, winds will shift northerly and highs on Monday will be cooler. Decided to hedge more toward the GFS solutions for now, as not a single member of the GFS ensemble brings the cold front through the area. This could change with future forecast packages, however, so stay tuned. There will be a slight chance for some showers on Monday, with very little to no accumulation of rain expected. Models indicate a short wave trough moving west to east across the region Tuesday evening into Wednesday generating a chance for some showers and thunderstorms. Temperatures should remain near or slightly above seasonal normals. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 57 85 54 76 55 / 40 0 0 0 0 Austin Bergstrom Intl Airport 58 84 52 75 53 / 50 0 0 0 0 New Braunfels Muni Airport 57 84 53 76 54 / 50 0 0 0 0 Burnet Muni Airport 52 79 50 73 52 / 20 0 0 0 0 Del Rio Intl Airport 52 86 53 81 57 / 20 0 0 0 0 Georgetown Muni Airport 55 82 51 74 53 / 30 0 0 0 0 Hondo Muni Airport 55 86 52 79 54 / 30 0 0 0 0 San Marcos Muni Airport 57 84 52 76 54 / 50 0 0 0 0 La Grange - Fayette Regional 60 83 55 76 54 / 80 10 0 0 0 San Antonio Intl Airport 57 85 55 77 56 / 40 0 0 0 0 Stinson Muni Airport 58 85 55 78 56 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Bastrop-Caldwell- Fayette-Gonzales-Guadalupe-Lavaca-Lee-Wilson. && Mesoscale/Aviation...Allen Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, Mar 28, 7:42 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 742 PM CDT Wed Mar 28 2018 TXZ171>173-183>194-202>209-217>225-228-300045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 742 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Isolated strong to severe storms are possible, mainly south of the Interstate 10 corridor and east of the I-35 corridor, with large hail up to quarter sized and damaging straight-line being the primary threats. 1-2 inches of rainfall with localized amounts up to 3 inches are possible as well with these storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to submit rainfall, hail, and wind reports.
In the hours before
Local storm report, Mar 28, 3:25 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 NW GERONIMO 29.69N 98.00W
03/28/2018 GUADALUPE TX EMERGENCY MNGR
GUADALUPE COUNTY EMERGENCY MANAGEMENT
REPORTS MULTIPLE ROADS CLOSED WITH FLOODED
LOW WATER CROSSINGS. THE FLOODED ROADS ARE
PRIMARILY WEST OF SEGUIN ON THE FAR WEST
SIDE OF GUADALUPE COUNTY. MULTIPLE LOW WATER
CROSSINGS ARE FLOODED ALONG ALLIGATOR AND
GERONIMO CREEKS.
1202 PM HEAVY RAIN FLORESVILLE 29.14N 98.16W
03/28/2018 M1.13 INCH WILSON TX EMERGENCY MNGR
1.13 INCHES OF RAIN IN 30 MINUTES.
1157 AM FLASH FLOOD 4 S UHLAND 29.90N 97.77W
03/28/2018 CALDWELL TX EMERGENCY MNGR
NUMEROUS STREET CLOSURES IN CALDWELL COUNTY
DUE TO FLOODING.
1143 AM FLASH FLOOD 1 SW KYLE 29.98N 97.89W
03/28/2018 HAYS TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS CLOSED DUE TO
WATER OVER ROADWAY ACROSS HAYS COUNTY IN THE
SAN MARCOS AND KYLE AREAS.
1117 AM FLASH FLOOD 10 NNW HONDO 29.48N 99.21W
03/28/2018 MEDINA TX LAW ENFORCEMENT
REPORTS OF NUMEROUS ROAD CLOSURES ACROSS
MEDINA COUNTY DUE TO WATER OVER ROADWAYS.
1046 AM FLASH FLOOD 1 N LEON SPRINGS 29.68N 98.64W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
NUMEROUS ROAD CLOSURES ACROSS BEXAR COUNTY
DUE TO HIGH WATER AS WELL AS HIGH WATER
RESCUES.
1025 AM HAIL 1 ESE LIVE OAK 29.55N 98.32W
03/28/2018 E0.75 INCH BEXAR TX PUBLIC
0945 AM HAIL 4 S SEA WORLD 29.40N 98.71W
03/28/2018 E1.00 INCH BEXAR TX PUBLIC
0926 AM HAIL LACOSTE 29.31N 98.82W
03/28/2018 E1.25 INCH MEDINA TX PUBLIC
HAIL REPORT OF HAIL A LITTLE BIT BIGGER THAN
QUARTERS IN DOWNTOWN LACOSTE.
0913 AM HAIL 4 W CASTROVILLE 29.35N 98.95W
03/28/2018 E1.00 INCH MEDINA TX PUBLIC
0733 AM FLASH FLOOD 5 WNW COUPLAND 30.48N 97.46W
03/28/2018 WILLIAMSON TX EMERGENCY MNGR
WILLIAMSON COUNTY EM REPORTS ADDITIONAL ROAD
CLOSURES DUE TO HIGH WATER ACROSS THE
COUNTY.
0719 AM HEAVY RAIN 2 SW BERGSTROM INTERNAT 30.18N 97.69W
03/28/2018 M4.35 INCH TRAVIS TX MESONET
LCRA HYDROMET SITE AT ONION CREEK AND US 183
REPORTS 4.35 INCHES OF RAIN SINCE MIDNIGHT.
0615 AM HEAVY RAIN 3 W KYLE 29.98N 97.92W
03/28/2018 M4.66 INCH HAYS TX OTHER FEDERAL
USGS RAIN GAUGE AT BLANCO RIVER NEAR KYLE
REPORTS 4.66 INCHES OF RAIN SINCE MIDNIGHT.
0546 AM FLASH FLOOD LOST CREEK 30.30N 97.84W
03/28/2018 TRAVIS TX TRAINED SPOTTER
NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
TRAVIS COUNTY AND THE CITY OF AUSTIN.
0533 AM FLASH FLOOD 1 NNE KYLE 30.00N 97.87W
03/28/2018 HAYS TX LAW ENFORCEMENT
ROAD CLOSURES DUE TO FLOODING ACROSS THE
CITY OF KYLE.
0528 AM FLASH FLOOD 3 WSW HUTTO 30.53N 97.60W
03/28/2018 WILLIAMSON TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
WILLIAMSON COUNTY.
0525 AM FLASH FLOOD 2 NNW ANDERSON MILL 30.48N 97.82W
03/28/2018 WILLIAMSON TX EMERGENCY MNGR
LAKELINE BLVD IN CEDAR PARK CLOSED BETWEEN
LITTLE ELM AND OLD MILL DUE TO FLOODING.
0503 AM FLASH FLOOD 2 NNE AUSTIN 30.31N 97.73W
03/28/2018 TRAVIS TX TRAINED SPOTTER
STREET FLOODING REPORTED IN THE HYDE PARK
NEIGHBORHOOD OF AUSTIN.
0501 AM FLASH FLOOD 1 SW SAN ANTONIO 29.42N 98.50W
03/28/2018 BEXAR TX LAW ENFORCEMENT
LOWER LEVEL OF I-35 IN DOWNTOWN SAN ANTONIO
BETWEEN ALAMO AND GUADALUPE STREETS CLOSED
DUE TO HIGH WATER.
0435 AM FLASH FLOOD 1 NNW WINDCREST 29.53N 98.39W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE AT I-35 AND THOUSAND OAKS.
0434 AM FLASH FLOOD 1 NE HOLLYWOOD PARK 29.61N 98.47W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE AT US 281 AND LOOP 1604.
0403 AM FLASH FLOOD 1 N WINDCREST 29.54N 98.38W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE AT INTERSTATE 35 NORTH AND N
WEIDNER ROAD.
0354 AM FLASH FLOOD 3 NW LIVE OAK 29.58N 98.38W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
WATER EVACUATION REPORTED AT AN APARTMENT
COMPLEX AT 14900 NACOGDOCHES ROAD.
0353 AM FLASH FLOOD 4 NNW LIVE OAK 29.60N 98.37W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE REPORTED AT LOOP 1604 AND GREEN
MOUNTAIN ROAD.
0333 AM FLASH FLOOD 1 SE HOLLYWOOD PARK 29.59N 98.48W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
SAFD DISPATCH REPORTS WATER RESCUE NEAR
INTERSECTION OF CHULA VISTA DRIVE AND SAN
PEDRO AVE JUST EAST OF HWY 281.
0329 AM FLASH FLOOD 1 WSW SEA WORLD 29.45N 98.71W
03/28/2018 BEXAR TX FIRE DEPT/RESCUE
SAFD DISPATCH REPORTS WATER RESCUE NEAR THE
INTERSECTION OF WESTCREEK OAKS AND W
MILITARY DRIVE.
&&Special weather statement, Mar 28, 8:24 PM CDT, 49 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 824 PM CDT WED MAR 28 2018 TXZ205>207-290215- Guadalupe TX-Comal TX-Bexar TX- 824 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...CENTRAL BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 915 PM CDT... At 823 PM CDT, Doppler radar was tracking a strong thunderstorm over Windcrest, or near San Antonio Int Airport, moving northeast at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake, Kirby, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Hollywood Park, McQueeney and Marion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2937 9844 2956 9851 2991 9816 2965 9793 TIME...MOT...LOC 0123Z 228DEG 27KT 2951 9841 ALLEN
Special weather statement, Mar 28, 8:51 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT WED MAR 28 2018
TXZ205>207-290230-
Guadalupe TX-Comal TX-Bexar TX-
851 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 930 PM CDT...
At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hedwig, or near Randolph AFB, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Randolph AFB, McQueeney, St.
Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Geronimo, Converse,
Nolte, Zipp, Friendly Corner, Freiheit, Solms, Gruene and Adkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2958 9786 2940 9813 2943 9814 2944 9813
2944 9814 2936 9820 2935 9822 2943 9834
2983 9809
TIME...MOT...LOC 0151Z 216DEG 37KT 2943 9823
ALLENSpecial weather statement, Mar 28, 9:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT WED MAR 28 2018
TXZ191-290245-
Hays TX-
913 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 945 PM
CDT...
At 912 PM CDT, Doppler radar was tracking a strong thunderstorm
southeast of Wimberley, moving northeast at 45 mph.
Pea to dime size hail will be possible with this storm.
Locations impacted include...
Kyle, Buda, Dripping Springs, Wimberley, Bear Creek, Mountain City,
Hays and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3011 9783 3005 9775 2986 9803 2993 9811
3022 9798
TIME...MOT...LOC 0212Z 211DEG 38KT 2995 9801
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:24 PM CDT | Special Weather Statement | EWX | Comal | 51 min |
| Mar 28, 8:51 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Mar 28, 9:16 PM CDT | Special Weather Statement | EWX | Caldwell | 29 min |
| Mar 28, 9:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 49 min |
| Mar 28, 10:00 PM CDT | Special Weather Statement | EWX | Guadalupe | 45 min |
| Mar 28, 10:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Mar 28, 10:26 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Mar 28, 10:29 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| Mar 28, 10:31 PM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Mar 28, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 45 min |
| Mar 28, 11:19 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Mar 28, 11:24 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Mar 28, 11:30 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 25 hr |
| Mar 28, 11:34 PM CDT | Special Weather Statement | EWX | Karnes | 56 min |
| Mar 28, 11:49 PM CDT | River Flood Warning | EWX | Bexar | 20 hr |
| Mar 29, 6:46 AM CDT | Dense Fog Advisory | EWX | Bexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more | 3 hr |
| Mar 29, 10:36 AM CDT | River Flood Warning | EWX | Gonzales | 41 hr |
| Mar 29, 11:48 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 19 hr |
Nearby
Special Weather Statements in Texas, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.